Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Cyclic partitions of complete nonuniform hypergraphs and complete multipartite hypergraphs

Abstract : A cyclic q-partition of a hypergraph (V,E) is a partition of the edge set E of the form $\F,F^θ,F^θ², \ldots, F^θ^q-1\$ for some permutation θ of the vertex set V. Let Vₙ = \ 1,2,\ldots,n\. For a positive integer k, Vₙ\choose k denotes the set of all k-subsets of Vₙ. For a nonempty subset K of V_n-1, we let \mathcalKₙ^(K) denote the hypergraph ≤ft(Vₙ, \bigcup_k∈ K Vₙ\choose k\right). In this paper, we find a necessary and sufficient condition on n, q and k for the existence of a cyclic q-partition of \mathcalKₙ^(V_k). In particular, we prove that if p is prime then there is a cyclic p^α-partition of \mathcalK^(Vₖ)ₙ if and only if p^α + β divides n, where β = \lfloor \logₚ k\rfloor. As an application of this result, we obtain two sufficient conditions on n₁,n₂,\ldots,n_t, k, α and a prime p for the existence of a cyclic p^α-partition of the complete t-partite k-uniform hypergraph \mathcal K^(k)_n₁,n₂,\ldots,n_t.
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Friday, April 18, 2014 - 4:43:55 PM
Last modification on : Thursday, October 4, 2018 - 10:12:02 PM
Long-term archiving on: : Monday, April 10, 2017 - 3:34:19 PM


Files produced by the author(s)




Shonda Gosselin, Andrzej Szymański, Adam Pawel Wojda. Cyclic partitions of complete nonuniform hypergraphs and complete multipartite hypergraphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 2 (2), pp.215--222. ⟨10.46298/dmtcs.604⟩. ⟨hal-00980768⟩



Record views


Files downloads